# SDR CALA2023071202230

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 62,756 hours, 19,285 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: UNKNOWN
- Condition: Unknown
- Location: #3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM EXCESSIVE LEFT IN FLIGHT CRUISE. A/C SETTLED AROUND 9 DEGREES IN CRUISE. NO VIBRATIONS NOTED DURING FLIGHT. A/C SLIGHT LEFT ROLL ON TAKEOFF. PILOTS NOTICED HAVING TO ADD T/S PER FIM 27-21 FAULT TREE 812 UPTO BLOCK 33 RECONNECTED RT C/W FIM 27-21-00-815-805 NO DEFECTS FOUND. PREFORMED FIM TASK  FOR SPOILERE RIGGING MORE TRIM WHILE CLIMBING AND WHEN ADDING THRUST,CHECKED SPOILERS FOR CORRECT CLEARANCES. FOUND #3 OUT APPROX.030. ADJUSTED #3 SPOILER REF AMM 27-61-00-825-085. RECHECKED#3, TO BE IN TOLLERANCE. ALL ENGINE AND LT OUTBOARD GROUNDING SPRING AND UPPER COMPENSATING ROD IAW 27-21-00-815-804 UPTO STEP 3. PREFORMED FIM 27-21-00-815-802 PER PARAMETER WERE NORMAL AS WELL AS FUEL QUANTITY AND FUEL BURN. AMM 27-21-19-424-020 AMM 27-01-00-825-001 UPTO AND INCLUDING STEPS 2E1H 8-10 DEGREES OF RUDDER TRAVEL NEEDED TO FLY STRAIGHT DURING INSPECTED  ALL PCA INPUT CONTROL RODS ON ALL 6 ELEVATOR PCA IAW INSPECTED SAFETIES ON ALL 6 ELEVATOR PCA''S LEFT AND RIGHT AMM 27-31-00-825-031 STEP 3A2G, OPS CHECK GOOD IAW AMM 27-31-00-825-031 STEP 3A3C DURING LH ELEVATOR RIG CHECK , LH PCU NOT WITHIN TOLERANCE OF LH CTR &  LH RH PCU''S. NOW REF. AMM 27-31-05-424-067 STEP 3G (22). COMPLETED STEP 2E1I ON TASK TASK 27?01?00?825?001. NO DEFECTS LOGPAGE FLAGGED FOR SDR DUE TO A/C DIVERTING TO DEN. FOUND LEFT ELEVATOR CENTER HYD SYS ACTUATOR OUT OF RIG, ADJUSTED SEAT HORIZONTAL STAB TO "B" DIMENSION ADJUSTED ALL PCA INPUT CONTROL RODS ON ALL 6 ELEVATOR PCA IAW SAFETY INSTALLED ON ALL L
